# SDR R61A2024042300186

- Difficulty date: April 13, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N880RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000247
- Aircraft time: 30,511 hours, 230,063 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066657001
- Condition: Corroded
- Location: Frm 89 S19-20l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHEAR CLIP FRAME 89 BETWEEN STRINGER 19L AND 20L  REMOVED AND REPLACED SHEAR CLIP FRAME 89 BETWEEN STRINGER 19L AND 20 REF EMB SRM 51-40-08
